# SDR 95FDEA01472

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 525/528/530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 3 PLACES, BS 525, 528 AND 530 LBL 15 WL 150.  MECHANICALLY REMOVED CORROSION ON STR 27 BS 525 TO 530 LBL 15 WL 150, FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1 AND 53-10-0.  REPAIRED STR 7 AT BS 525 TO 530  LBL 15 WL 150 PER FEDEX SRM 53-10-3.
